# SDR CA130807011

- Difficulty date: August 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 872 hours
- Engine: Pwa PT6A67
- Propeller: Hartzl HCB5MA3
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Condition: Making Metal
- Location: Agb
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AGB CHIP LIGHT CAME ON IN FLIGHT, SMALL SLIVER FOUND.  ALLOWABLE TYPE & AMOUNT, ACFT GROUNDED.  RUN RECHECKED & RETURNED TO SERVICE IAW ENGINE MM PROCEDURES.  MFG CURRENTLY INVESTIGATING ENG, TSO 1027.2, CYCLES 7818.
